Pacific Journal of Mathematics

Facial decomposition of linearly compact simplexes and separation of functions on cones.

L. Asimow and A. J. Ellis

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 301-309.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976424

Mathematical Reviews number (MathSciNet)
MR0268643

Zentralblatt MATH identifier
0182.45104

Subjects
Primary: 46.06

Citation

Asimow, L.; Ellis, A. J. Facial decomposition of linearly compact simplexes and separation of functions on cones. Pacific J. Math. 34 (1970), no. 2, 301--309. https://projecteuclid.org/euclid.pjm/1102976424


Export citation

References

  • [1] E. M. Alfsen, On the decomposition of a Choquet simplex into a direct convex sum of complementary faces, Math. Scand. 17 (1965), 169-176.
  • [2] E. M. Alfsen and T. B. Andersen, Split faces of compact convex sets, Aarhus Uni- versitet, Preprint Series, 1968/69, No. 32.
  • [3] T. And, On fundamentalproperties of a Banach space with a cone, Pacific J. Math. 12 (1962), 1163-1169.
  • [4] L. Asimow, Directed Banach spaces of affine functions, Trans. Amer. Math. Soc. 143 (1969), 117-132.
  • [5] D. A. Edwards, On the homeomorphic affine embedding of a locally compact cone into a Banach dual space endowed with the vague topology, Proc. London Math. Soc. (3) 14 (1964), 399-414.
  • [6] D. A. Edwards, Separation des fonctions reelles definies sur un simplexe de Choquet, C.R. Acad. Sci. Paris 261 (1965), 2798-2800.
  • [7] L. Fuehs, Riesz vector spaces and Riesz algebras, Queens Papers in Pure andApplied Math. No. 1, 1966.
  • [8] J. Grosberg and M. Krein, Sur la decomposition des fonctionelles en composantes positives, C. R. (Doklady) de l'Acad. Sci. de URSS 25 (1939), 723-726.
  • [9] R. V. Kadison, Transformations of states in operator theory and dynamics, Topology, suppl. 2 (1965), 177-198.
  • [10] A. L. Peressini, Ordered topological vector spaces, Harper and Row, New York, 1967.